MathSciNet Relay Station
MathSciNet bibliographic data
MR2350094 33D15 (39A10 39A13)
Atici, Ferhan M.; Eloe, Paul W. Fractional $q$-calculus on a time scale. J. Nonlinear Math. Phys. 14 (2007), no. 3, 333–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement